Welcome to Davai24. Place your order now and get all your medical need product on your doorsteps.

Search

Need help? +91 80066 66775

In Stock

1-AL Syrup

MANUFACTURER

FDC Ltd

CONTAINS

Chlorpheniramine Maleate (0.5mg) + Phenylephrine (5mg) + Paracetamol (125mg) + Sodium Citrate (60mg)

STORAGE

Store at room temperature (10-30°C)

34

Compare

YOUR CHILD’S MEDICINE AT A GLANCE

1-AL Total Syrup is commonly prescribed in children to treat symptoms such as runny nose, cough, sneezing, watery eyes, sore throat, body ache, and fever. These symptoms are usually associated with common cold, hay fever (allergic rhinitis), and other respiratory tract conditions.

Give 1-AL Total Syrup to your child by mouth with or without food with a full glass of water. If your child develops a stomach upset, prefer giving it with food. Always remember that the dosing schedule provided by your child’s doctor depends on the type of symptoms your child has, so make sure to follow the prescribed dose, time, and way strictly.

Give 1-AL Total Syrup at a fixed time each day so that it gradually makes a place in your child’s daily routine, which will help you to remember. If your child vomits within 30 minutes of taking this medicine give the same dose again. However, never repeat the dose if it’s already time for the next dose. Your child may start to feel better within a week of regular dosing. However, you must continue giving the medicine to your child to finish the complete prescribed course as stopping it abruptly may worsen your child’s condition.

Some of the minor and temporary side effects that your child may experience while taking this medicine include vomiting, diarrhea, nausea, dizziness, rash, and headache. Usually, these episodes subside once your child’s body adapts to the medicine. In case these side effects persist or become bothersome for your child, consult your child’s doctor without any delay.

Narrate your child’s complete medical history to your child’s doctor, including any ongoing medicine regime or history of any allergy, heart problem, blood disorder, birth defects, airway obstruction, lung anomaly, skin disorder, liver impairment, and kidney malfunction. This information is critical for dose alterations and for planning your child’s overall treatment.


USES OF 1-AL TOTAL SYRUP IN CHILDREN

BENEFITS OF 1-AL TOTAL SYRUP FOR YOUR CHILD

In Treatment of Common cold symptoms

1-AL Total Syrup is a combination medicine that effectively relieves symptoms of the common cold such as blocked nose, runny nose, watery eyes, sneezing, and congestion or stuffiness. It helps to loosen thick mucus, making it easier to cough out. This makes it easier for air to move in and out. It usually starts to work within a few minutes and the effects can last up to several hours.

SIDE EFFECTS OF 1-AL TOTAL SYRUP IN CHILDREN

1-AL Total Syrup does not pose serious side effects and is well-tolerated by children. In case the side effects do occur, they’re likely to subside once the body adapts to the medicine. Consult your child’s doctor if these side effects persist or bother your child. The most common side effects include-

Common side effects of 1-AL Total

  • Vomiting
  • Nausea
  • Diarrhea
  • Rash
  • Dizziness
  • Headache

HOW CAN I GIVE 1-AL TOTAL SYRUP TO MY CHILD?

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. 1-AL Total Syrup may be taken with or without food, but it is better to take it at a fixed time.

HOW 1-AL TOTAL SYRUP WORKS

1-AL Total Syrup is a combination of four medicines: Chlorpheniramine Maleate, Phenylephrine, Paracetamol, and Sodium Citrate, which relieves common cold symptoms. Chlorpheniramine is an antiallergic that relieves allergy symptoms like runny nose, watery eyes, and sneezing. Phenylephrine is a decongestant that narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Paracetamol is an analgesic (pain reliever) and an antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Sodium citrate is a mucolytic that thins and loosens mucus (phlegm), making it easier to cough out.

SAFETY ADVICE

warnings

Kidney

CAUTION
1-AL Total Syrup should be used with caution in patients with kidney disease. Dose adjustment of 1-AL Total Syrup may be needed. Please consult your doctor.
warnings

Liver

CAUTION
1-AL Total Syrup should be used with caution in patients with liver disease. Dose adjustment of 1-AL Total Syrup may be needed. Please consult your doctor.

WHAT IF I FORGET TO GIVE 1-AL TOTAL SYRUP TO MY CHILD?

Do not panic. Unless your child’s doctor has advised a specific regime for your child, you can give the missed dose as soon as you remember it. Skip the missed dose if it’s almost the time for the next dose. Follow the prescribed dosing schedule and do not give a double dose to catch up with the missed dose.
Syrup

60 ml

Reviews

There are no reviews yet.

Write a review

Your email address will not be published.

Back to Top
Product has been added to your cart